Back
 JAMP  Vol.7 No.2 , February 2019
N-Expansive Property for Flows
Abstract: In this paper, we discuss the dynamics of n-expansive homeomorphisms with the shadowing property defined on compact metric spaces in continuous case. For every n∈N, we exhibit an n-expansive homeomorphism but not (n-1)-expansive. Furthermore, that flow has the shadowing property and admits an infinite number of chain-recurrent classes.
Cite this paper: Tien, L. and Nhien, L. (2019) N-Expansive Property for Flows. Journal of Applied Mathematics and Physics, 7, 410-417. doi: 10.4236/jamp.2019.72031.
References

[1]   Bowen, R. and Walters, P. (1972) Expansive One-Parameter Flows. Journal of Differential Equations, 12, 180-193.
https://doi.org/10.1016/0022-0396(72)90013-7

[2]   Anosov, D.V. (1967) Geodesic Flows on Closed Riemannian Manifolds with Negative Curvature. Proceedings of the Steklov Institute of Mathematics, no. 90, American Mathematical Society, Providence.

[3]   Walters, P. (1970) Homeomorphisms with Discrete Centralizers and Ergodic Properties. Mathematical Systems Theory, 4, 322-326.
https://doi.org/10.1007/BF01695774

[4]   Oka, M. (1976) Expansive Flows and Their Centralizers. Nagoya Mathematical Journal, 64, 1-15.
https://doi.org/10.1017/S0027763000017517

[5]   Utz, W.R. (1950) Unstable Homeomorphisms. Proceedings of the American Mathematical Society, 1, 769-774.
https://doi.org/10.1090/S0002-9939-1950-0038022-3

[6]   Eisenberg, M. (1966) Expansive Transformation Semigroups of Endomorphisms. Fundamenta Mathematicae, 59, 313-321.
https://doi.org/10.4064/fm-59-3-313-321

[7]   Reddy, W. (1970) Pointwise Expansion Homeomorphisms. Journal of the London Mathematical Society, 2, 232-236.
https://doi.org/10.1112/jlms/s2-2.2.232

[8]   Bowen, R. (1972) Entropy-Expansive Maps. Transactions of the American Mathematical Society, 164, 323-331.
https://doi.org/10.1090/S0002-9947-1972-0285689-X

[9]   Kato, H. (1993) Continuum-Wise Expansive Homeomorphisms. Canadian Journal of Mathematics, 45, 576-598.
https://doi.org/10.4153/CJM-1993-030-4

[10]   Artigue, A. (2015) Robustly N-Expansive Surface Diffeomorphisms. arXiv: 1504.02976v1.

[11]   Artigue, A., Pacfico, M.J. and Vieitez, J. (2013) N-Expansive Homeomorphisms on Surfaces. arXiv:1311.5505.

[12]   Carvalho, B. and Cordeiro, W. (2016) N-Expansive Homeomorphisms with the Shadowing Property. Journal of Differential Equations, 261, 3734-3755.
https://doi.org/10.1016/j.jde.2016.06.003

[13]   Li, J. and Zhang, R. (2015) Levels of Generalized Expansiveness. Journal of Dynamics and Differential Equations, 1-18.

[14]   Morales, C.A. (2012) A Generalization of Expansivity. Discrete & Continuous Dynamical Systems, 32, 293-301.
https://doi.org/10.3934/dcds.2012.32.293

[15]   Aponte, J. and Villavicencio, H. (2018) Shadowable Points for Flows. Journal of Dynamical and Control Systems, 24, 701-719. arxiv:1706.07335.
https://doi.org/10.1007/s10883-017-9381-8

[16]   Lee, K. and Oh, J. (2016) Weak Measure Expansive Flows. Journal of Differential Equations, 260, 1078-1090.
https://doi.org/10.1016/j.jde.2015.09.017

 
 
Top